# SDR UIEA2016012400028

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,083 hours, 1,650,949 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INOPERATIVE.  PERFORMED FIM TK 49-11FT987, FLAG 16 & LRU P2 SENSOR LATCHED, CLEARED  & BITE SELF-TESTED NORMAL.  APU AIR ON LAST 2 LEGS, NO FAULTS, IAW FIM 49-11 FT 987.  OPERATIONS CHECKED NORMAL.
